# SDR SWAA2020072001028

- Difficulty date: July 16, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,339 hours, 43,800 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Counter
- Condition: Failed
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM FIRST OFFICER`S MEMORY COUNTER.   COMPLIED WITH CONDITIONAL INSPECTION FOR SMOKE IAW AMM 05-51-56.   REPLACED MEMORY COUNTER ON F/O'S SIDE IAW AMM 33-11-00.
